# SDR A6WA201441969

- Difficulty date: September 7, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 33,206 hours, 30,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM WEB CRACKED AT LBL 10 OTBD & FS 280 FROM LOWER OTBD PULLEY BRACKET ATTACHMENT BOLT HOLE.
